# SDR 20000502SH005

- Difficulty date: February 25, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Part serial: 10285
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Lock Act, Boeing
- Component part number: 654494714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A STRESS CRACK IN THE CYLINDER BORE.  POSSIBLE CAUSE:  OVERSTRESSED, FATIGUE, AND/OR POSSIBLE FLAW IN HOUSING.  (X)
